Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

An Adaptive Finite Element DtN Method for Maxwell’s Equations

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/eajam.2022-289

East Asian Journal on Applied Mathematics, Vol. 13 (2023), Iss. 3 : pp. 610–645

Published online:    2023-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    36

Keywords:    Maxwell’s equations electromagnetic scattering problem DtN operator transparent boundary condition adaptive finite element method a posteriori error estimate.

Author Details

Gang Bao Email

Mingming Zhang Email

Xue Jiang Email

Peijun Li Email

Xiaokai Yuan Email